# SDR SCNA98730

- Difficulty date: October 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINT CHECK, CORROSION WAS FOUND ON UPPER FLOORBEAM STATION 1050 RBL 33.  CORROSION OUT OF LIMITS IAW SRM B727 53-10-1.  CUT OUT DAMAGED AREA IAW SRM B727 531008.  REPAIRED UPPER CHORD FROM BAC 1505100617.  REPAIRED SUPPORT ANGLES FROM BAC 14902785.  REPAIRED SUPPORT ANGLE FROM BAC 14902831 AND 14902831.  FABRICATED NEW STRAPS FROM 7075 T6 .080 AND .051.  TREATED PRIMED IAW SRM B727 511001.  INSTALLED IAW SRM B727 513002.
